3 doctors weighed in:
How can I overcome the possible adverse reactions of metronidazole?
3 doctors weighed in

Dr. Ralph Morgan Lewis
Family Medicine
2 doctors agree
In brief: Metronidazole
What reaction(s) are you having? Metronidazole is a photosensitizer; so be careful about too much sun exposure.
If you're experiencing nausea & vomiting, refrain from all alcohol for at least a week after you've finished the medicine. If you're having other reactions, contact the doc who prescribed it for possible alternate med.

In brief: Metronidazole
What reaction(s) are you having? Metronidazole is a photosensitizer; so be careful about too much sun exposure.
If you're experiencing nausea & vomiting, refrain from all alcohol for at least a week after you've finished the medicine. If you're having other reactions, contact the doc who prescribed it for possible alternate med.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors